Bounds for the traveling salesman paths of two-dimensional modular lattices

Florian Pausinger*

*Corresponding author for this work

Research output: Contribution to journalArticle


We present tight upper and lower bounds for the traveling salesman path through the points of two-dimensional modular lattices. We use these results to bound the traveling salesman path of two-dimensional Kronecker point sets. Our results rely on earlier work on shortest vectors in lattices as well as on the strong convergence of Jacobi–Perron type algorithms.

Original languageEnglish
Pages (from-to)1378-1394
Number of pages17
JournalJournal of Combinatorial Optimization
Issue number4
Early online date21 Jun 2017
Publication statusPublished - 2018
Externally publishedYes


  • Jacobi–Perron algorithm
  • Kronecker point set
  • Modular lattice
  • Traveling salesman path

ASJC Scopus subject areas

  • Computer Science Applications
  • Discrete Mathematics and Combinatorics
  • Control and Optimization
  • Computational Theory and Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Bounds for the traveling salesman paths of two-dimensional modular lattices'. Together they form a unique fingerprint.

  • Cite this